# SDR TWAA0003024

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING OTBD FLAP INBD END, TOP SURFACE 36 INCHES FWD OF THE TE AND 1.25 INCHES FROM THE INBD END, A FLAP REPAIR WAS WORN THROUGH.  REMOVED MULTIPLE LAYERS OF PAINT TO MATERIAL SURFACE.  APPLIED PROTECTIVE COATING PER SPM 51-24-13.  NO DAMAGE FOUND AND PAINTED AREA.
